| Model Number |
BEA28-100/I16-40 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 3b endoleak and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.No contributing factors were identified.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related to harms could not be determined.The final patient status is reported as discharged home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 3b endoleak is unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related to harms could not be determined.The final patient status is reported as fine and currently being monitored while an intervention is being discussed.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated.G3: awareness date has been updated.H6: investigation type codes: remove code 4118.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records were received and will be evaluated by the clinical specialist.A follow-up report will be submitted upon completion of clinical analysis.
Event or Problem Description
The patient was implanted with an afx2 bifurcated stent graft to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure, during a routine follow up, a type 3b endoleak was identified.The patient is fine and currently being monitored while an intervention is being discussed.
Additional Manufacturer Narrative
Corrections: b2: outcomes attributed to ae has been updated.B5: describe event or problem has been updated.G3: awareness date has been updated.H6: health effect - impact code: remove code 4614.
Event or Problem Description
The patient was implanted with an afx2 bifurcated stent graft to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure, during a routine follow up, a type 3b endoleak was identified.The patient is fine and currently being monitored while an intervention is being discussed.Additional information was received that intervention was performed on (b)(6) 2025 with implant of an afx2 bifurcated stent graft and a vela suprarenal.The type 3b endoleak was successfully resolved and the patient is doing well.